MathSciNet Relay Station
MathSciNet bibliographic data
MR2304977 26D15 (26A33)
Cheung, Wing-Sum; Dandan, Zhao; Pečarić, Josip Opial-type inequalities for differential operators. Nonlinear Anal. 66 (2007), no. 9, 2028–2039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement